I've been taking Lexapro 5MG for about 3 weeks now. I am about 6'1, Male, 120-130 pounds. The first 2 1/2 weeks on Lexapro I felt pretty good. Before I threw up everything and didn't want to get out of bed cause I was nervous about my anxiety. Now ever since last night I had a panic attack with all the bad symptoms. Now I feel back to my old bad self. I can barely eat now without almost gagging and panic attacks frequently but not with all the symptoms like last night. Is Lexapro 5MG too low of a dose for me?
Been on Lexapro for 7 days now. I started at 10 mg and it was to much, my anxiety was thru the roof. Dr had me go down to 5mg at bedtime. That was better, but about 18 hrs after taking it. my anxiety would hit full strength. So I am now taking 5mg at night and 5 mg in the morning, that keeps a steady dose in me at all times. Seems to be working much better.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2014 • 1 answer
Reinstating Lexapro - advice required, dosage recommendations, similar experiences, success stories?
Posted 10 Jun 2016 • 4 answers
Posted 19 Jan 2017 • 3 answers
Posted 14 Jun 2017 • 2 answers
Posted 22 Apr 2018 • 3 answers